# SDR ASAA2021101336278

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 50,052 hours, 14,984 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL ANNUNCIATED ON ND. GROUNDED - YES. RESET WEATHER RADAR BREAKER IAW B737-800 FIM 34-43 TASK 805.
